# SDR VGQY2010081300098

- Difficulty date: August 13, 2010
- Submitted: August 25, 2010
- Operation: Air carrier
- Aircraft: N753SA
- Make and model: Boeing 747228F
- Aircraft serial: 21787
- Aircraft time: 119,067 hours, 23,482 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE AT ABOUT STA 2300 BETWEEN STRINGER 11R TO 12R FOUND DENT.  DENT MARK AT FUSELAGE STA 2120 TO STA 2140 TRIMMED-OUT,  REPAIR DOUBLER FABRICATED AND INSTALLED  PER SRM 53-30-03 REV 117 FIGURE  1. REPAIR REPETITIVE INSPECTION THRESHOLD AT 15,000FC WITH INTERVALS OF 6,000FC (INT HFEC) AND 1,500FC (EXT LEFC).
